Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 82, NWS Corpus Christi, TX

May 30, 2015Bee County, Goliad County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 30, 2015, 5:42 PM CDT for Bee County, Goliad County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2015, 5:42 PM CDT (22:42 UTC)
Expired
May 30, 2015, 7:45 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Bee County, TX, Goliad County, TX

The radar

The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 7:12 PM CDTFLASH FLOODBeeville, TXWATER RESCUE TAKING PLACE. MANY STREETS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 90 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

409 
WGUS54 KCRP 302242
FFWCRP
TXC025-175-310045-
/O.NEW.KCRP.FF.W.0082.150530T2242Z-150531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
542 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN GOLIAD COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHWESTERN BEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT
    
* AT 541 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEEVILLE...BERCLAIR...CHARCO...TULETA...PETTUS...MINERAL...
  TULSITA...NORMANNA AND PAWNEE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES PER HOUR ARE POSSIBLE 
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 2853 9741 2835 9790 2866 9809 2872 9792
      2867 9782 2868 9779 2867 9778 2879 9760

$$

87
1 follow-up statement
688 
WGUS74 KCRP 310042
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 PM CDT SAT MAY 30 2015

TXC025-175-310051-
/O.EXP.KCRP.FF.W.0082.000000T0000Z-150531T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GOLIAD TX-BEE TX-
742 PM CDT SAT MAY 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN GOLIAD AND NORTHWESTERN
BEE COUNTIES WILL EXPIRE AT 745 PM CDT...

LOCAL OFFICIALS REPORT THAT FLOOD WATERS ARE RECEDING...AND ARE 
NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. 
HOWEVER...PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 2853 9741 2835 9790 2866 9809 2872 9792
      2867 9782 2868 9779 2867 9778 2879 9760

$$

HART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:34 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 30, 3:34 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
334 PM CDT SAT MAY 30 2015

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...BOTH NAM AND GFS
DETERMINISTIC DEPICT SYNOPTIC SCALE LIFT THIS AFTN/EVENING
ASSOCIATED WITH THE UPPER TROUGH CURRENTLY OVER THE REGION...
FOLLOWED BY INCREASING SUBSIDENCE AFTER 06Z SUNDAY AS THE TROUGH
AXIS MOVES EAST. AREAL COVERAGE OF CONVECTION INCREASING OVER THE
REGION. THIS INCLUDES AN APPROXIMATE E-W LINE OF CONVECTION
DEVELOPING NORTH OF THE CWA ALONG THE FRONTAL BNDRY (MSAS THETA-E
FIELD)...CONSISTENT WITH DETERMINISTIC OUTPUT OF THE TEXAS TECH
WRF NWP MODEL. CONCUR WITH THIS WRF SOLN WHICH CONTINUES TO
DEVELOP THE LINE THEN MOVE IT SWD ACRS THE CWA THIS EVENING/EARLY
TNGT. BASED ON ANTICIPATED RAINFALL RATES ALONG THIS LINE PER
SPENES...FLASH FLOODING REMAINS A THREAT TNGT AND THUS WL RETAIN
THE CURRENT FFA. DRG THE NEXT SEVERAL HOURS...THE RISK FOR STG
THUNDERSTORMS WL PERSIST THIS AFTN/EVENING GIVEN VERY HIGH SBCAPE
VALUES (MOST RECENT 3000-3500J/KG ACRS THE CWA/MSA) PER LAPS
ANALYSES. SUNDAY...WEAK UPPER SUBSIDENCE PER NAM/GFS
NOTWITHSANDING...EXPECT ADDITONAL SCATTERED CONVECTION OWING TO
MSTR CONVERGENCE ASSOCIATED WITH THE FRONT. YET...CONFIDENCE NOT
HIGH ENOUGH TO EXTEND FFA BEYOND 12Z SUNDAY. SUNDAY NGT...ONLY
ISOLD ACTIVITY ANTICIPATED ALONG THE BNDRY WITH PATCHY FOG PSBL
NEAR/SOUTH OF THE BNRY.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...MOISTURE ON THE WAY OUT AT
THE START OF THE LONG TERM PERIOD. THINK WE SHOULD BE MAINLY DRY
BY THE DAYTIME HOURS ON MONDAY. HAVE LINGERED A BIT OF 20 POP NEAR
THE COAST...BUT EVEN THAT MAY BE TOO MUCH. THE REMAINDER OF THE
WEEK LOOKS MAINLY DRY...BUT WITH A SLIGHT CHANCE FOR SEA BREEZE
STORMS. ABOVE THE SURFACE DRIER 5OO MB RIDGING PERSISTS THROUGH
THE WEEK. WEAK SURFACE TROUGH LINGERS EARLY IN THE PERIOD WITH
LIGHT NORTHEAST FLOW ALONG THE COAST...BUT THIS TROUGH WILL
DISSIPATE ALLOWING A SOUTHEASTERLY FLOW TO REDEVELOP AND PERSIST
THROUGH THE END OF THE WEEK....THUS KEEPING HUMIDITY LEVELS HIGH.
EXPECT TEMPERATURES...BOTH MAX AND MIN...TO BE NEAR CLIMATOLOGICAL
NORMALS THROUGH THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    72  85  71  86  71  /  50  40  20  20  10
VICTORIA          69  85  67  86  68  /  60  50  10  20  10
LAREDO            71  87  71  91  71  /  40  40  20  10  10
ALICE             71  87  70  88  69  /  50  40  20  10  10
ROCKPORT          72  84  73  85  75  /  50  50  20  20  10
COTULLA           69  85  68  89  69  /  50  40  10  10  10
KINGSVILLE        71  86  71  88  69  /  50  40  20  20  10
NAVY CORPUS       73  83  74  85  74  /  40  40  30  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

WC/87...SHORT TERM
PZ/83...LONG TERM
Hazardous weather outlook, May 30, 5:50 AM CDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
550 AM CDT SAT MAY 30 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-311100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
550 AM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP TODAY AND TONIGHT. SOME OF
THESE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. HEAVY
RAINFALL IS ALSO POSSIBLE WITH SOME OF THESE STORMS...AND WITH
SATURATED GROUNDS ANY SIGNIFICANT RAINFALL IS LIKELY TO PRODUCE
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY...WITH A FEW STRONG TO
SEVERE THUNDERSTORMS POSSIBLE. ISOLATED THUNDERSTORMS WILL BE
POSSIBLE AT TIMES ALONG THE SEA BREEZE MONDAY THROUGH THE REMAINDER
OF THE WEEK...HOWEVER NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, May 30, 4:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
448 PM CDT SAT MAY 30 2015

TXZ239-302245-
WEBB-
448 PM CDT SAT MAY 30 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WEBB COUNTY...

AT 448 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS IMPACTING MUCH
OF WEBB COUNTY. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH ANY
OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY...TEXAS A&M
INTERNATIONAL UNIVERSITY...ORVIL...UNITED SOUTH HIGH SCHOOL...
OILTON...RANCHOS PENITAS WEST...DOCTORS HOSPITAL OF LAREDO...RIO
BRAVO--EL CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO AND LAREDO
COUNTRY CLUB.

THE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2726 9949 2730 9949 2732 9954 2734 9951
      2749 9948 2750 9953 2757 9951 2761 9954
      2760 9958 2764 9960 2763 9966 2765 9966
      2766 9969 2784 9971 2778 9905 2727 9887
      2727 9933 2732 9937 2726 9945
TIME...MOT...LOC 2148Z 188DEG 13KT 2763 9925

HART
Special weather statement, May 30, 4:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
451 PM CDT SAT MAY 30 2015

TXZ233-302230-
GOLIAD-
451 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GOLIAD COUNTY...

AT 451 PM CDT...A STRONG THUNDERSTORM WAS NEAR GOLIAD. THE STORM WAS
NEARLY STATIONARY.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GOLIAD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2867 9735 2852 9746 2858 9766 2881 9750
TIME...MOT...LOC 2151Z 121DEG 2KT 2864 9748

87
Special weather statement, May 30, 4:55 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
455 PM CDT SAT MAY 30 2015

TXZ234-302230-
VICTORIA-
455 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN VICTORIA COUNTY...

AT 454 PM CDT...A STRONG THUNDERSTORM WAS NEAR OAK VILLAGE...OR 10
MILES NORTHWEST OF MCFADDIN...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...OAK VILLAGE AND SAXET LAKES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2871 9691 2857 9707 2865 9718 2873 9717
      2875 9717 2878 9716 2884 9712
TIME...MOT...LOC 2154Z 217DEG 7KT 2869 9710

87
Local storm report, May 30, 4:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
458 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     FLASH FLOOD      1 NNE LAREDO            27.55N 99.48W
05/30/2015                   WEBB               TX   EMERGENCY MNGR

            STRANDED MOTORISTS AT 800 BLOCK OF GALE

0449 PM     FLASH FLOOD      3 SE LAREDO             27.50N 99.45W
05/30/2015                   WEBB               TX   EMERGENCY MNGR

            STRANDED MOTORISTS AT MCDONALD AND PARK

0449 PM     FLASH FLOOD      1 NNW LAREDO            27.54N 99.49W
05/30/2015                   WEBB               TX   EMERGENCY MNGR

            STRANDED MOTORISTS AT SPRINGFIELD AND CALTON

0449 PM     FLASH FLOOD      2 SW LAREDO             27.51N 99.51W
05/30/2015                   WEBB               TX   EMERGENCY MNGR

            STRANDED MOTORISTS AT CONVENT AND COKE

&&

HART
Special weather statement, May 30, 5:04 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
504 PM CDT SAT MAY 30 2015

TXZ230-302230-
MCMULLEN-
504 PM CDT SAT MAY 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MCMULLEN COUNTY...

AT 503 PM CDT...A STRONG THUNDERSTORM WAS NEAR LOMA ALTA...OR 18
MILES SOUTH OF TILDEN...THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOMA ALTA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2833 9834 2826 9833 2806 9845 2806 9869
      2808 9879 2837 9866
TIME...MOT...LOC 2203Z 237DEG 12KT 2819 9855

HART
Special weather statement, May 30, 5:23 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
523 PM CDT SAT MAY 30 2015

TXZ231-302300-
LIVE OAK-
523 PM CDT SAT MAY 30 2015

...STRONG THUNDERSTORMS WILL AFFECT LIVE OAK COUNTY...

AT 522 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS DEVELOPING
ACROSS MUCH OF THE COUNTY. THESE STORMS WERE NEARLY STATIONARY.

WIND GUSTS OF 50 TO 55 MPH AND HALF INCH HAIL ARE POSSIBLE WITH ANY
OF THE STORMS THAT DEVELOP THROUGH 6 PM.

LOCATIONS IMPACTED INCLUDE...
MATHIS...GEORGE WEST...THREE RIVERS...CHOKE CANYON...LAKE CITY...
CLEGG...MOUNT LUCAS...OAKVILLE...RAY POINT...NELL...KARON...
WHITSETT...ANNAROSE...RIVER CREEK ACRES...LAGARTO...DINERO...
SIMMONS...ESSEVILLE...ARGENTA AND LAKE CORPUS CHRISTI.

TORRENTIAL RAINFALL MAY OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2869 9801 2866 9809 2824 9784 2815 9785
      2806 9788 2806 9834 2861 9834 2879 9810
TIME...MOT...LOC 2222Z 226DEG 12KT 2832 9836

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 1:36 PM CDTSpecial Weather StatementCRPDimmit54 min
May 30, 2:29 PM CDTSpecial Weather StatementCRPWebb61 min
May 30, 2:59 PM CDTSpecial Weather StatementCRPDuval31 min
May 30, 3:07 PM CDTAreal Flood AdvisoryCRPWebb113 min
May 30, 3:11 PM CDTAreal Flood AdvisoryCRPDuval64 min
May 30, 3:24 PM CDTSpecial Weather StatementCRPJim Wells36 min
May 30, 3:28 PM CDTAreal Flood AdvisoryCRPDuval62 min
May 30, 3:36 PM CDTAreal Flood AdvisoryCRPWebb54 min
May 30, 3:39 PM CDTSpecial Weather StatementCRPWebb66 min
May 30, 3:45 PM CDTSpecial Weather StatementCRPLa Salle60 min
May 30, 3:49 PM CDTFlash Flood WarningCRPWebb86 min
May 30, 3:54 PM CDTSpecial Weather StatementCRPJim Wells36 min
May 30, 3:59 PM CDTFlash Flood WarningCRPDuval2 hr
May 30, 4:13 PM CDTAreal Flood AdvisoryCRPDuval2 hr
May 30, 4:20 PM CDTSpecial Weather StatementCRPGoliad40 min
May 30, 4:23 PM CDTAreal Flood AdvisoryCRPLa Salle67 min
May 30, 4:35 PM CDTAreal Flood AdvisoryCRPWebb115 min
May 30, 4:42 PM CDTAreal Flood AdvisoryCRPDuval, McMullen2 hr
May 30, 4:48 PM CDTSpecial Weather StatementCRPWebb57 min
May 30, 4:51 PM CDTSpecial Weather StatementCRPGoliad39 min
May 30, 4:55 PM CDTSpecial Weather StatementCRPVictoria35 min
May 30, 5:04 PM CDTSpecial Weather StatementCRPMcMullen26 min
May 30, 5:11 PM CDTAreal Flood AdvisoryCRPWebb64 min
May 30, 5:13 PM CDTAreal Flood AdvisoryCRPMcMullen62 min
May 30, 5:23 PM CDTSpecial Weather StatementCRPLive Oak37 min
May 30, 5:35 PM CDTAreal Flood AdvisoryCRPLive Oak55 min
May 30, 5:46 PM CDTFlash Flood WarningCRPDuval, Live Oak, McMullen, Webb3 hr
May 30, 6:05 PM CDTSpecial Weather StatementCRPBee, Goliad40 min
May 30, 6:39 PM CDTSpecial Weather StatementCRPJim Wells36 min
May 30, 6:48 PM CDTSpecial Weather StatementCRPBee42 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.